# SDR AALA991817

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329AA
- Make and model: Boeing 767223
- Aircraft serial: 22329
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Seat 30
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT SEAT MOUNTED PATH LIGHT AT SEATS 30H - 30J INOPERATIVE.  REPAIRED SHORTED WIRES ON EMERGENCY EXIT SEAT MOUNTED PATH LIGHT AT SEATS 30H - 30J.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
